MathSciNet Relay Station
MathSciNet bibliographic data
MR1835465 65M06
Dahmen, Wolfgang; Gottschlich-Müller, Birgit; Müller, Siegfried Multiresolution schemes for conservation laws. Numer. Math. 88 (2001), no. 3, 399–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement